Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

IUD!? Help

I got the IUD (mirena)fitted just over 2 weeks ago. Everything has been good for far. Until today I started getting an aching feeling in my lower left abdominal area when I sit down. After having sex with my partner it hurt as well, in the same place. The pain isn't bad, just achy but it was  quite painful during intercourse and it has gotten me worried as I have just moved to a middle eastern country and have no access to a gynaecologist over here. I did start exercising a week ago running etc. Which I haven't done in over a year. So maybe that?Has anyone got any idea what this could be?  
2 Responses
Avatar universal
My cousin had the mirena, and let me tell you she had problems from day one pain, discharge, and just not feeling right. She had to get hers removed, I would just keep an eye on it and make a journal of your sythomes. You might have to get it removed, I hope you feel better and keep us posted.
Avatar universal
I've had several mirenas and I prefer it over all other things I've tried. Every once in a while I get a random pain in the abdomen but since it only happens very sporadic then I just take a naproxen or ibuprofen and ignore it. I haven't had any problems that would make me want to get it removed. And I'm on my 4th one now.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.